# SDR DALA2019082204917

- Difficulty date: August 22, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 60,564 hours, 21,653 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727a-774
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3759 AWR AFTER CORROSION REMOVAL IN CARGO TRACK TIE-DOWN STA 727A+ 15.5" AND STA 727A+17.5" AND BTW STA 771 AND STA 774 AREAS FOUND OUT LIMITS . CORRECTIVE ACTION: CORROSION LEVEL 2. TRACK TIE-DOWN STA 727A +15.5" AND STA 727A+17.5" AND BTW STA 771 AND STA 774 AREAS WAS REPAIRED PER B737-800 SRM 53-00-53 REP. 2 (1234629).
